Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Galego, Elói Medina and Zahn, Maurício 2015. On the isomorphic classification of <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="" xmlns:xs="" xmlns:xsi="" xmlns="" xmlns:ja="" xmlns:mml="" xmlns:tb="" xmlns:sb="" xmlns:ce="" xmlns:xlink="" xmlns:cals="" xmlns:sa=""><mml:mi>C</mml:mi><mml:mo stretchy="false">(</mml:mo><mml:mi>K</mml:mi><mml:mo>,</mml:mo><mml:mi>X</mml:mi><mml:mo stretchy="false">)</mml:mo></mml:math> spaces. Journal of Mathematical Analysis and Applications, Vol. 431, Issue. 1, p. 622.

    Galego, Elói Medina and Samuel, Christian 2013. Spaces of nuclear and compact operators without a complemented copy of. Journal of Mathematical Analysis and Applications, Vol. 400, Issue. 2, p. 377.

  • Proceedings of the Edinburgh Mathematical Society, Volume 44, Issue 1
  • February 2001, pp. 49-62


  • Elói Medina Galego (a1)
  • DOI:
  • Published online: 20 January 2009

Let $X$ be a Banach space and $\xi$ an ordinal number. We study some isomorphic classifications of the Banach spaces $X^\xi$ of the continuous $X$-valued functions defined in the interval of ordinals $[1,\xi]$ and equipped with the supremum norm. More precisely, first we use the continuum hypothesis to give an isomorphic classification of $C(I)^\xi$, $\xi\geq\omega_1$. Then we present a characterization of the separable Banach spaces $X$ that are isomorphic to $X^\xi$, $\forall\xi$, $\omega\leq\xi lt \omega_1$. Finally, we show that the isomorphic classifications of $(C(I)\oplus F^*)^\xi$ and $\ell_\infty(\N)^\xi$, where $F$ is the space of Figiel and $\omega\leq\xi lt \omega_1$ are similar to that of $\R^\xi$ given by Bessaga and Pelczynski.

AMS 2000 Mathematics subject classification: Primary 46B03; 46B20; 46E15

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Edinburgh Mathematical Society
  • ISSN: 0013-0915
  • EISSN: 1464-3839
  • URL: /core/journals/proceedings-of-the-edinburgh-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *